# SDR AWXA200600847

- Difficulty date: May 18, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 50,578 hours, 29,601 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MKE - CREW REPORTED THAT DURING APPROACH INTO MKE, CALLED FOR GEAR DOWN AND NOTICED THAT THE LT MAIN GEAR HAD NO INDICATION.  PERFORMED FLYBY AND CONFIRMED GEAR DOWN.  CYCLED GEAR BUT NO HELP.  PRESSED GREEN DOWN LIGHT AND NO LIGHTS ILLUMINATED.  REPLACED BULBS AND THEN INDICATION WAS NORMAL.  CREW HAD EQUIPMENT STANDING BY JUST IN CASE.  LANDED WITHOUT FURTHER EVENT.  MAINTENANCE RE-LAMPED THE LT MAIN GEAR INDICATION AND LAMP TEST WAS GOOD.
